# SDR 2019FA0000266

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: General aviation
- Make and model: Cessna TU206F
- Engine: Cont TSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 655384
- Part serial: 313224
- Condition: Spalled
- Location: Engine
- Part time: 265 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE AMOUNT OF FERROUS METAL IN OIL FILTER DURING NORMAL MAINTENANCE. UPON INSPECTION FOUND 5/6 CAM LOB SPALLED. THIS IS THE SECOND WORN CAM IN THIS ENGINE IN THREE YEARS.
